Alert archive / Florida / Special Weather Statements in 2011

Special Weather Statement, NWS Miami, FL

October 19, 2011Broward County, Florida

NWS Miami, FL issued this special weather statement at Oct 19, 2011, 4:02 AM EDT for Broward County, Florida. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 19, 2011, 4:02 AM EDT (08:02 UTC)
Expired
Oct 19, 2011, 4:30 AM EDT
In force
28 min
Issued by
NWS Miami, FL

County Broward County, FL

The radar

The Miami radar (KAMX), 44 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 8.0 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2011-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3389 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2011-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 351 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3389 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
454 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
351 m²/s²
0-3 km storm-relative helicity
417 m²/s²
Significant tornado parameter
7.8
Supercell composite
32.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

951 
WWUS82 KMFL 190802
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
402 AM EDT WED OCT 19 2011

FLZ072-074-172-173-190830-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL METRO BROWARD
COUNTY FL METROPOLITAN MIAMI DADE FL 
402 AM EDT WED OCT 19 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BROWARD COUNTY 
  NORTHEASTERN MIAMI-DADE COUNTY 

* UNTIL 430 AM EDT

* AT 355 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR MIAMI SPRINGS...AND MOVING NORTHEAST AT 40
  MPH.

* THE STORM WILL AFFECT...
  NORTH MIAMI...
  NORTH MIAMI BEACH...
  HALLANDALE...
  HOLLYWOOD...
  DANIA BEACH...
  AND SURROUNDING COMMUNITIES.

DOPPLER RADAR IS SHOWING SOME ROTATION ON THIS STORM AND FUNNEL 
CLOUDS ARE POSSIBLE. IN ADDITION...WIND GUSTS TO 45 MPH WILL BE 
POSSIBLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EDT WEDNESDAY MORNING
FOR SOUTHERN FLORIDA.

LAT...LON 2600 8011 2591 8011 2591 8010 2589 8011
      2585 8011 2582 8014 2588 8015 2584 8017
      2578 8018 2574 8021 2584 8037 2625 8009
      2621 8008
TIME...MOT...LOC 0801Z 215DEG 33KT 2587 8023

$$

AK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Oct 19, 4:00 AM EDT, 2 minutes earlier.

Area forecast discussion, Oct 19, 4:00 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
400 AM EDT WED OCT 19 2011

...TORNADO WATCH FOR SOUTH FLORIDA CANCELED AT 400 AM EDT...
...STRONG THUNDERSTORMS POSSIBLE AGAIN THIS AFTERNOON...
...COOLER AND DRY FRIDAY AND INTO THE WEEKEND...

DISCUSSION...HELICITY HAS DECREASED AS WINDS HAVE BECOME MORE
LINEAR AND THE TORNADO WATCH FOR SOUTH FLORIDA CANCELED AT 400
AM EDT. SOME THUNDERSTORMS ARE STILL MOVING NE THROUGH THE GULF
WATERS AND ONSHORE BUT AT THIS TIME LOCALLY HEAVY RAIN...POSSIBLY
DUE TO TRAINING ECHOES...MAY REMAIN THE BIGGEST HAZARD OVER THE NEXT
FEW HOURS.

OTHERWISE...SATL LOOPS STILL INDICATE THAT THE UPPER TROUGH IS
STILL DIGGING SE INTO THE GUF OF MEX. THIS IS PUSHING A STRONG
COLD FRONT INTO THE FLA PANHANDLE AS A STRONG SSW-SW WIND FLOW
PULLS THE LOW...THAT HAS MOVED NORTHWARD THROUGH THE GULF AND
THROUGH APPALACHIA BAY...ACROSS N FLA THIS MORNING AND UP THE SE
U.S. COAST TODAY. S FLA HAS HAD AN EVENING AND A BOUT OF SEVERE
WEATHER WHICH MAY BE PLAYED OUT AGAIN LATER TODAY. A PRE-FRONTAL
TROUGH...WHICH IS TRAILING THE SURFACE LOW MOVING UP THE SE COAST
...WILL MOVE THROUGH S FLA LATE THIS MORNING/EARLY AFTERNOON WHICH
WILL GENERATE POSSIBLY STRONG THUNDERSTORMS AGAIN OVER THE CWA. THE
COLD FRONT WILL MOVE THROUGH S FLA LATE THIS AFTERNOON AND OFF OF
THE SE COAST BY MID EVENING. THIS COLD FRONT WILL EVENTUALLY STALL
OVER THE CENTRAL BAHAMAS AND EXTEND SW ACROSS CENTRAL CUBA AND THE W
CARIB.  COOLER AND DRIER AIR WILL RUSH OVER S FLA BEHIND THIS FRONT
AS HIGH PRES BUILDS OVER THE SE. THE HIGH BEGINS TO MOVE E INTO THE
ATLC TUE BUT AN ESSENTIALLY DRY PERIOD FOR S FLA WILL BE THE MAIN
EFFECT THROUGH SUNDAY THEN NOCTURNAL E COAST SHOWERS MAY OCCUR
NIGHTLY WITH A SLIGHT CHANCE OF DIURNAL CWA-WIDE SHOWERS MON AND
TUE.

&&
.MARINE...
SMALL CRAFT ADVISORY GULF WATERS THROUGH 20/09Z WITH GUSTS EXCEEDING
25 KTS BEFORE AND IMMEDIATELY AFTER THE FRONT. THEN WINDS GRADUALLY
DECREASING.

IN THE ATLC WATERS...INCLUDING BISCAYNE BAY...GALE WARNING UNTIL
19/19Z TODAY. THEN SMALL CRAFT ADVISORY ALL ATLC WATERS AND LAKE
OKEECHOBEE THROUGH 20/09Z WITH CAUTION BISCAYNE BAY.

&&
.FIRE WEATHER...NO FIRE WEATHER CONCERNS.

&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  86  61  78  58 / 70 20 10 -
FORT LAUDERDALE  86  65  79  62 / 70 20 10 -
MIAMI            86  65  79  63 / 70 20 10 -
NAPLES           82  64  76  58 / 70 20 10 -

&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.

AM...SMALL CRAFT ADVISORY UNTIL 500 AM EDT THURSDAY FOR
     LAKE OKEECHOBEE.

     GALE WARNING UNTIL 1 PM EDT TODAY FOR BISCAYNE BAY-COASTAL
     WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
     COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
     OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
     EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
     BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
     EXTENDING FROM 20 NM TO 60 NM.

     SMALL CRAFT ADVISORY FROM 1 PM EDT TODAY UNTIL 5 AM
     THURSDAY FOR COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF,
     FL OUT 20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD
     BEACH, FL OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN REEF,
     FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF
     THE BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
     FL EXTENDING FROM 20 NM TO 60 NM.

GM...SMALL CRAFT ADVISORY UNTIL 5 AM EDT THURSDAY FOR COASTAL
     WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20
     NM-COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT
     20 NM-GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL
     EXTENDING FROM 20 TO 60 NM.

&&

DISCUSSION/MARINE/FIRE...15/JR
AVIATION/RADAR...84/AK
Hazardous weather outlook, Oct 18, 10:36 PM EDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1036 PM EDT TUE OCT 18 2011

FLZ063-066>075-168-172>174-191200-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1036 PM EDT TUE OCT 18 2011

...TORNADO WATCH IN EFFECT UNTIL 6 AM EDT WEDNESDAY...
...GALE WARNING ATLANTIC WATERS THROUGH WEDNESDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH THE
OVERNIGHT HOURS AS A STRONG TROUGH OF LOW PRESSURE MOVES ACROSS
THE REGION. THE MAIN THREATS WILL BE STRONG DAMAGING WINDS IN
EXCESS OF 70 MPH, ISOLATED TORNADOES AND HEAVY RAINFALL.

TORNADOES: SUPERCELL THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
STRONG TORNADOES OVER PORTIONS OF THE AREA TONIGHT, WITH THE
HIGHEST RISK OVER SOUTHERN PORTIONS.

WATERSPOUTS: THERE IS A HIGH RISK FOR WATERSPOUTS ACROSS THE
ATLANTIC AND GULF WATERS.

RIP CURRENTS: A MODERATE RISK FOR RIP CURRENTS REMAINS IN EFFECT
FOR ALL BEACHES ALONG THE ATLANTIC AND GULF BEACHES.

WIND: STRONG DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH ARE
POSSIBLE THROUGH THE OVERNIGHT HOURS. SOUTH WINDS OF 20 TO 25
KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE ARE EXPECTED OVER THE
ATLANTIC WATERS INTO WEDNESDAY.

FLOODING: ALTHOUGH THE THREAT FOR WIDESPREAD FLOODING IS NO
LONGER IMMINENT...THERE REMAINS THE POTENTIAL FOR LOCALIZED
FLOODING IN THE HEAVIER SHOWERS AND THUNDERSTORMS.

WAVES: SEAS 6 TO 9 FEET OVER THE ATLANTIC WATERS AND OVER THE
OFFSHORE GULF WATERS INTO WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HAZARDOUS MARINE CONDITIONS ARE LIKELY ACROSS THE GULF OF MEXICO
WATERS THROUGH AT LEAST WEDNESDAY AS WINDS AND SEAS REMAIN
ELEVATED. MARINE CONDITIONS ACROSS THE ATLANTIC, LAKE OKEECHOBEE
AND BISCAYNE BAY ARE LIKELY TO CONTINUE TO BE ROUGH AND HAZARDOUS
THROUGH WEDNESDAY AS A STRONG COLD FRONT APPROACHES AND MOVES
THROUGH SOUTH FLORIDA.

DEEP TROPICAL MOISTURE WILL CONTINUE TO BE TRANSPORTED INTO THE
REGION. PERIODS OF HEAVY RAINFALL ARE POSSIBLE ACROSS PORTIONS OF
THE AREA ON WEDNESDAY, INCREASING THE POTENTIAL FOR FLOODING.
SHOWERS AND THUNDERSTORMS WILL ALSO PRODUCE AN OCCASIONAL
LIGHTNING STRIKE AND GUSTY WINDS THROUGH WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Local storm report, Oct 18, 10:47 PM EDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1047 PM EDT TUE OCT 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TORNADO          LAKEPORT                26.98N 81.13W
10/18/2011                   GLADES             FL   LAW ENFORCEMENT

            LOCAL LAW ENFORCEMENT REPORTED MINOR DAMAGE TO 40 HOMES
            IN LAKEPORT. WEATHER EVENT IS PRELIMINARY, BASED ON RADAR
            DATA, PENDING STORM SURVEY.

&&

BETTWY
Local storm report, Oct 18, 11:11 PM EDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1111 PM EDT TUE OCT 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     TORNADO          SAWGRASS MILLS MALL     26.15N 80.32W
10/18/2011                   BROWARD            FL   BROADCAST MEDIA

            BROADCAST MEDIA RELAYED SEVERAL REPORTS OF POSSIBLE
            TORNADO DAMAGE IN SUNRISE NEAR THE SAWGRASS MILLS MALL.
            ROOFS OFF HOMES WITH 2 PEOPLE REPORTEDLY TRAPPED IN
            DAMAGED HOMES. TREES ALSO DOWNED. WEATHER EVENT
            CLASSIFICATION IS PRELIMINARY, BASED ON RADAR DATA,
            PENDING A STORM SURVEY.

&&

ROSS
Special weather statement, Oct 18, 11:41 PM EDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1141 PM EDT TUE OCT 18 2011

FLZ063-066-190445-
GLADES FL HENDRY FL
1141 PM EDT TUE OCT 18 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN GLADES COUNTY
  NORTHWESTERN HENDRY COUNTY

* UNTIL 1245 AM EDT

* AT 1140 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 6 MILES EAST OF ESTERO...AND MOVING NORTHEAST
  AT 35 TO 40 MPH.

* THE STORM WILL AFFECT...
  LA BELLE...
  ORTONA...
  PALMDALE...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

THIS STORM WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR FUNNEL CLOUDS.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EDT WEDNESDAY MORNING
FOR SOUTHERN FLORIDA.

LAT...LON 2696 8108 2695 8107 2651 8157 2701 8157
      2704 8155 2704 8143
TIME...MOT...LOC 0341Z 221DEG 29KT 2651 8172

BAXTER
Special weather statement, Oct 18, 11:52 PM EDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1152 PM EDT TUE OCT 18 2011

FLZ071>074-190415-
INLAND BROWARD COUNTY FL INLAND MIAMI-DADE COUNTY FL METRO BROWARD
COUNTY FL METROPOLITAN MIAMI DADE FL
1152 PM EDT TUE OCT 18 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTH CENTRAL BROWARD COUNTY
  NORTH CENTRAL MIAMI-DADE COUNTY

* UNTIL 1215 AM EDT

* AT 1149 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 4 MILES NORTH OF MICCOSUKEE RESORT...AND MOVING
  NORTHEAST AT 30 MPH.

* THE STORM WILL AFFECT...
  PENNSUCO...
  INTERSECTION KROME AND U.S. 27...
  AND SURROUNDING COMMUNITIES.

DOPPLER RADAR IS SHOWING SOME ROTATION ON THIS STORM...AND THE
ENVIRONMENT CONTINUES TO BE FAVORABLE FOR TORNADOES. GUSTY WINDS UP
TO 45 MPH WILL BE POSSIBLE WITH THIS STORM.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EDT WEDNESDAY MORNING
FOR SOUTHERN FLORIDA.

LAT...LON 2621 8037 2608 8017 2576 8047 2586 8063
TIME...MOT...LOC 0351Z 217DEG 26KT 2584 8050

AK
Special weather statement, Oct 19, 12:18 AM EDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1218 AM EDT WED OCT 19 2011

FLZ069-070-190515-
COASTAL COLLIER COUNTY FL INLAND COLLIER COUNTY FL
1218 AM EDT WED OCT 19 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN COLLIER COUNTY

* UNTIL 115 AM EDT

* AT 1217 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 8 MILES WEST OF NAPLES...AND MOVING NORTHEAST
  AT 35 MPH.

* THE STORM WILL AFFECT...
  BIG CORKSCREW ISLAND...
  IMMOKALEE...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

THIS STORM WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR FUNNEL CLOUDS.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EDT WEDNESDAY MORNING
FOR SOUTHERN FLORIDA.

LAT...LON 2634 8183 2632 8181 2632 8167 2642 8167
      2643 8157 2651 8156 2652 8127 2615 8181
      2633 8185
TIME...MOT...LOC 0418Z 229DEG 32KT 2619 8192

BAXTER
Special weather statement, Oct 19, 4:02 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
402 AM EDT WED OCT 19 2011

FLZ072-074-172-173-190830-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL METRO BROWARD
COUNTY FL METROPOLITAN MIAMI DADE FL
402 AM EDT WED OCT 19 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BROWARD COUNTY
  NORTHEASTERN MIAMI-DADE COUNTY

* UNTIL 430 AM EDT

* AT 355 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR MIAMI SPRINGS...AND MOVING NORTHEAST AT 40
  MPH.

* THE STORM WILL AFFECT...
  NORTH MIAMI...
  NORTH MIAMI BEACH...
  HALLANDALE...
  HOLLYWOOD...
  DANIA BEACH...
  AND SURROUNDING COMMUNITIES.

DOPPLER RADAR IS SHOWING SOME ROTATION ON THIS STORM AND FUNNEL
CLOUDS ARE POSSIBLE. IN ADDITION...WIND GUSTS TO 45 MPH WILL BE
POSSIBLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM EDT WEDNESDAY MORNING
FOR SOUTHERN FLORIDA.

LAT...LON 2600 8011 2591 8011 2591 8010 2589 8011
      2585 8011 2582 8014 2588 8015 2584 8017
      2578 8018 2574 8021 2584 8037 2625 8009
      2621 8008
TIME...MOT...LOC 0801Z 215DEG 33KT 2587 8023

AK

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 8:12 PM EDTTornado WarningMFLMiami-Dade, Monroe33 min
Oct 18, 8:16 PM EDTSpecial Weather StatementMFLHendry29 min
Oct 18, 8:42 PM EDTSpecial Marine WarningMFL93 min
Oct 18, 8:45 PM EDTTornado WarningMFLMiami-Dade30 min
Oct 18, 9:08 PM EDTSpecial Weather StatementMFLPalm Beach37 min
Oct 18, 9:14 PM EDTSevere Thunderstorm WarningMFLPalm Beach18 min
Oct 18, 9:14 PM EDTTornado WarningMFLMiami-Dade31 min
Oct 18, 9:44 PM EDTTornado WarningMFLBroward, Miami-Dade31 min
Oct 18, 10:12 PM EDTTornado WarningMFLBroward, Palm Beach9 min
Oct 18, 10:13 PM EDTSpecial Marine WarningMFL77 min
Oct 18, 10:31 PM EDTSpecial Weather StatementMFLBroward29 min
Oct 18, 10:40 PM EDTSpecial Weather StatementMFLPalm Beach35 min
Oct 18, 11:02 PM EDTSpecial Marine WarningMFL58 min
Oct 18, 11:21 PM EDTSpecial Marine WarningMFL114 min
Oct 18, 11:41 PM EDTSpecial Weather StatementMFLGlades64 min
Oct 18, 11:52 PM EDTSpecial Weather StatementMFLBroward23 min
Oct 19, 12:14 AM EDTSpecial Marine WarningMFL91 min
Oct 19, 12:18 AM EDTSpecial Weather StatementMFLCollier57 min
Oct 19, 1:08 AM EDTSpecial Marine WarningMFL112 min
Oct 19, 3:01 AM EDTSpecial Marine WarningMFL48 min
Oct 19, 4:41 AM EDTSpecial Marine WarningMFL47 min
Oct 19, 5:00 AM EDTAreal Flood AdvisoryMFLCollier77 min
Oct 19, 5:25 AM EDTSpecial Marine WarningMFL65 min
Oct 19, 5:55 AM EDTSpecial Marine WarningMFL38 min
Oct 19, 6:48 AM EDTSpecial Weather StatementMFLMiami-Dade42 min
Oct 19, 12:51 PM EDTSpecial Marine WarningMFL84 min
Oct 19, 2:15 PM EDTSpecial Marine WarningMFL90 min

Nearby

Special Weather Statements in Florida, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.